# SDR SWAA2023111620932

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 54,637 hours, 27,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE GIRT BAR BRACKET BROKEN ALLOWING BRACKET TO MOVE BACK AND FORTH.<[01] REPLACED FASTENER ON FWD SERVICE DOOR SLIDE GIRT BAR BRACKET PER SRM 51-40-02.
